# SDR 01FDEA00404

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- Aircraft time: 51,663 hours, 37,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP FLT DECK FLOORBEAM WEB AT BS 299, LBL 6 FOUND CRACKED.  *S/D*  REMOVED, REPLACED AND FAB WEB PER IAW BAC 727 SRM 51-20-1, SRM 51-30-2.
